Alert archive / Nebraska / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 253, NWS North Platte, NE

July 13, 20134 counties in Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jul 13, 2013, 11:06 PM MDT for 4 counties in Nebraska. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 13, 2013, 11:06 PM MDT (05:06 UTC)
Expired
Jul 14, 2013, 12:00 AM MDT
In force
54 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Deuel County, NE, Garden County, NE, Keith County, NE, Perkins County, NE

The radar

The North Platte radar (KLNX), 153 km from the middle of the area, began a volume at 05:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 5.1 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2013-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 761 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2013-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 1 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
761 J/kg
Mixed-layer CIN
-53 J/kg
Mixed-layer LCL
2892 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
1 m²/s²
0-3 km storm-relative helicity
55 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

740 
WUUS53 KLBF 140506
SVRLBF
NEC049-069-101-135-140600-
/O.NEW.KLBF.SV.W.0253.130714T0506Z-130714T0600Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1106 PM MDT SAT JUL 13 2013

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN DEUEL COUNTY IN THE PANHANDLE OF NEBRASKA...
  SOUTHEASTERN GARDEN COUNTY IN THE PANHANDLE OF NEBRASKA...
  WESTERN KEITH COUNTY IN SOUTHWEST NEBRASKA...
  NORTHWESTERN PERKINS COUNTY IN SOUTHWEST NEBRASKA...

* UNTIL MIDNIGHT MDT

* AT 1103 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BIG
  SPRINGS...AND MOVING NORTH AT 5 MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  MEGEATH...EAGLE GULCH CAMPGROUND...WINDLASS HILL...CLEAR CREEK
  STATE WILDLIFE MANAGEMENT AREA...RUTHON...OTTER CREEK CAMPGROUND...
  ASH HOLLOW STATE HISTORICAL PARK AND BELMAR.

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 103 AND 116.

THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 115 AND 129.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4133 10217 4134 10185 4097 10192 4097 10206
      4099 10206 4100 10215
TIME...MOT...LOC 0507Z 183DEG 6KT 4106 10203

HAIL...1.00IN
WIND...60MPH

$$

BUTTLER
3 follow-up statements
586 
WWUS53 KLBF 140525
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1225 AM CDT SUN JUL 14 2013

NEC049-069-101-135-140600-
/O.CON.KLBF.SV.W.0253.000000T0000Z-130714T0600Z/
DEUEL NE-GARDEN NE-KEITH NE-PERKINS NE-
1125 PM MDT SAT JUL 13 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
PERKINS...WESTERN KEITH...SOUTHEASTERN GARDEN AND EASTERN DEUEL
COUNTIES UNTIL MIDNIGHT MDT...

AT 1122 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES NORTHEAST
OF BIG SPRINGS...AND MOVING NORTHEAST AT 15 MPH.

HAZARD...HALF DOLLAR SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
LEWELLEN...WINDLASS HILL...EAGLE GULCH CAMPGROUND...OTTER CREEK
CAMPGROUND...BELMAR...RUTHON...CLEAR CREEK STATE WILDLIFE MANAGEMENT
AREA AND ASH HOLLOW STATE HISTORICAL PARK.

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 103 AND 116.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4133 10217 4134 10185 4097 10192 4097 10206
      4099 10206 4100 10215
TIME...MOT...LOC 0525Z 207DEG 11KT 4111 10199

HAIL...1.25IN
WIND...60MPH

$$

BUTTLER
377 
WWUS53 KLBF 140538
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1238 AM CDT SUN JUL 14 2013

NEC049-069-101-135-140600-
/O.CON.KLBF.SV.W.0253.000000T0000Z-130714T0600Z/
DEUEL NE-GARDEN NE-KEITH NE-PERKINS NE-
1138 PM MDT SAT JUL 13 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
PERKINS...WESTERN KEITH...SOUTHEASTERN GARDEN AND EASTERN DEUEL
COUNTIES UNTIL MIDNIGHT MDT...

AT 1136 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTHWEST
OF BRULE...AND MOVING NORTH AT 15 MPH.

HAZARD...HALF DOLLAR SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
LEWELLEN...EAGLE GULCH CAMPGROUND...OTTER CREEK CAMPGROUND...
BELMAR...RUTHON...CLEAR CREEK STATE WILDLIFE MANAGEMENT AREA...
WINDLASS HILL AND ASH HOLLOW STATE HISTORICAL PARK.

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 103 AND 116.

THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 115 AND 129.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4133 10217 4134 10185 4097 10192 4097 10206
      4099 10206 4100 10215
TIME...MOT...LOC 0538Z 192DEG 13KT 4115 10198

HAIL...1.25IN
WIND...60MPH

$$

BUTTLER
250 
WWUS53 KLBF 140558
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1258 AM CDT SUN JUL 14 2013

NEC049-069-101-135-140608-
/O.EXP.KLBF.SV.W.0253.000000T0000Z-130714T0600Z/
DEUEL NE-GARDEN NE-KEITH NE-PERKINS NE-
1158 PM MDT SAT JUL 13 2013

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN PERKINS...WESTERN
KEITH...SOUTHEASTERN GARDEN AND EASTERN DEUEL COUNTIES HAS EXPIRED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
 HOWEVER...HEAVY RAIN IS STILL POSSIBLE WITH THIS THUNDERSTORM.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN NORTH PLATTE.

LAT...LON 4133 10217 4134 10185 4097 10192 4097 10206
      4099 10206 4100 10215
TIME...MOT...LOC 0558Z 192DEG 13KT 4122 10196

$$

BUTTLER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 8:13 PM MDT, 2 hours 53 minutes earlier.

Area forecast discussion, Jul 13, 8:13 PM MDT, 2 hours 53 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
913 PM CDT SAT JUL 13 2013

.SYNOPSIS...
ISSUED AT 335 PM CDT SAT JUL 13 2013

A WESTWARD MOVING UPPER LEVEL LOW...CURRENTLY ACROSS THE LOWER
OHIO RIVER VALLEY IS EXPECTED TO MOVE WEST AND PRODUCE HEAVY RAIN
ACROSS PARTS OF THE FORECAST AREA SUNDAY AS IT INTERACTS WITH A
STATIONARY FRONT DRAPED FROM OGALLALA TO ONEILL. ONCE THIS
DISTURBANCE GOES BY DRIER AND COOLER AIR WILL MOVE INTO THE
FORECAST AREA AS LOW PRESSURE DEVELOPS ACROSS THE NRN HIGH PLAINS.
ANOTHER COLD FRONT COULD PRODUCE RAIN LATE NEXT WEEK.

&&

.UPDATE...
ISSUED AT 912 PM CDT SAT JUL 13 2013

UPDATED FORECAST TO DROP HEAT ADVISORY.

&&

.SHORT TERM...(TONIGHT)
ISSUED AT 335 PM CDT SAT JUL 13 2013

A SURFACE TROUGH CURRENTLY RUNS NORTHEAST FROM HAYES COUNTY TO
HOLT COUNTY...WITH MOST AREAS EXPERIENCING LIGHT WINDS. CLOUDS
HAVE BEEN PERSISTENT IN THE NORTH TODAY IN AN AREA OF WEAK MID
LEVEL FGEN AND ELEVATED INSTABILITY. THE AREA OF HIGHEST HEAT
INDICES STILL LOOK TO BE THE AREAS SOUTH OF THE CLOUD COVER. HEAT
ADVISORY CONTINUES THROUGH 9 PM.

THUNDERSTORM ACTIVITY IS EXPECTED IN THE VICINITY OF THE SURFACE
TROUGH THIS EVENING. THE SHEAR IN THIS AREA WILL BE LIMITED...BUT
CAPES WILL RUN 2000-3000 J/KG. THE BEST SHEAR WILL BE IN THE
NORTH...WHERE A FEW SEVERE THUNDERSTORMS WILL BE POSSIBLE.
THUNDERSTORMS ARE ALSO EXPECTED TO FIRE IN THE FAR WESTERN
PANHANDLE AND MOVE NORTHEAST INTO THE FORECAST AREA. AGAIN...THE
BEST CHANCE FOR SEVERE STORMS WILL BE IN THE NORTH WITH THE
PRIMARY THREAT BEING STRONG WINDS. HOWEVER...WITH PRECIPITABLE
WATER VALUES OF 1.5 TO 2 INCHES...HEAVY RAIN MAY BE AN ISSUE WITH
ANY STORMS.

THE LOW LEVEL JET WILL BE STRONG IN THE EAST AROUND 06Z TONIGHT.
GOOD CONVERGENCE AND MU CAPE WILL EXIST IN THE NORTH CENTRAL
FORECAST AREA AND MAY KEEP THUNDERSTORMS ACTIVE AFTER MIDNIGHT IN
THAT AREA.

.LONG TERM...(SUNDAY THROUGH SATURDAY)
ISSUED AT 335 PM CDT SAT JUL 13 2013

IT LOOKS LIKE THE NAM...GEMREG AND GFS MODELS HAVE SLOWED THE
WESTWARD PROGRESSION OF THE WESTWARD MOVING UPPER LEVEL LOW SUNDAY
AFTERNOON AND EVENING A BIT. THIS WOULD PRESENT THE BEST FORCING FOR
LOCALLY HEAVY RAINFALL FARTHER SOUTH AND EAST ACROSS THE FCST AREA.
WORSE...THE NORTHERN PORTION OF THE FRONT ACROSS NCNTL NEB HAS TAKEN
A EASTERLY JOG IN RESPONSE TO DEEP CONVECTION ACROSS THE NRN PLAINS
AND OVERALL THE FRONT IS ALIGNED MORE EAST TO WEST THAN PREVIOUS
MODEL RUNS HAD ADVERTISED. SO THERE IS SOME UNCERTAINTY AS TO THE
FORECAST LOCATION OF THE BEST RAINFALL SUNDAY.

PRECIPITABLE WATER INCREASES TO BETWEEN 1.60 AND 2.00 INCHES SUNDAY
WHICH IS NEAR OR ABOVE THE 99TH PERCENTILE STRONGLY SUGGESTING
LOCALLY HEAVY RAINFALL WILL OCCUR 25 MILES EAST AND WEST OF A LINE
FROM ROUGHLY KOGA TO KVTN. GIVEN THE CURRENT LOCATION OF THE FRONT
AND THE POTENTIAL FOR ADDITIONAL MODEL ERRORS WITH THE LOCATION OF
THE FRONT...THIS AREA OF HEAVY RAINFALL COULD STRETCH FARTHER EAST
TOWARD OR INTO...KLBF...KBBW AND KONL. 12 HOUR RAINFALL TOTALS OF 1
TO 2 INCHES COULD OCCUR BUT THE POTENTIAL EXISTS FOR HIGHER AMOUNTS
IF ANY STORMS TRAIN OR BECOME ANCHORED. THE ECM...GFS AND NAM SHOW
STORM MOTIONS OF LESS THAN 10 KTS SUNDAY. THE MID AND UPPER LEVEL
WINDS BECOME LIGHT AND VARIABLE AS THE 500 MB TO 300 MB SHEAR AXIS
NORTH OF THE UPPER LOW MOVES ACROSS THE FCST AREA.

GIVEN THE QUASI BAROTROPIC NATURE OF THE ATMOSPHERE...WEAK WINDS
ALOFT...500 MB TEMPS AROUND -5C AND WARM CLOUD RAIN PROCESSES TO 10
KFT OR HIGHER AS INDICATED IN BUFKIT...LOCALLY HEAVY RAINFALL SHOULD
DEVELOP. THE PROGRESSIVE NATURE OF THE WESTWARD MOVING UPPER
LOW PRECLUDES FLOODING CONCERNS AT THIS TIME BUT THE POTENTIAL FOR
FLASH FLOODING WILL CONTINUE TO BE EVALUATED IN LATER FORECASTS.

THE UPPER LEVEL DISTURBANCE SHOULD MOVE OFF TO THE WEST AFTER
MIDNIGHT SUNDAY EVENING WITH SUBSIDENCE AND DRIER AIR MOVING INTO
THE FORECAST AREA FROM THE SOUTH AND EAST. THIS SETS THE STAGE FOR
SUNNY SKIES...COOLER AND DRIER CONDITIONS MONDAY AND TUESDAY. HIGHS
BOTH DAYS SHOULD REACH INTO THE MID 80S WITH SOUTH WINDS. LOW
PRESSURE WILL DEVELOP ACROSS THE NORTHERN HIGH PLAINS AND MUCH OF
THIS RETURN FLOW IS RAIN COOLED OUTFLOW ORIGINATING FROM AREAS EAST
OF THE MISSOURI.

TUESDAY NIGHT THROUGH SATURDAY NIGHT...
THE FORECAST AREA WILL REMAIN UNDER THE NORTHERN PERIPHERY OF A
SUBTROPICAL HIGH STRETCHING ACROSS THE U.S.. 500 MB WINDS ARE LESS
THAN 20 KT AND H500 MB TEMPERATURES OF -5C TO -7C ACROSS THE FCST
AREA. A SLIGHT COOLING IS INDICATED FRIDAY AND SATURDAY AND
PRECIPITABLE WATER INCREASES TO ABOVE 1.5 INCHES AT TIMES FRIDAY AND
SATURDAY. THIS COMBINED WITH A WEAK UPPER LEVEL DISTURBANCE AND A
STALLED FRONT SHOULD PRODUCE ISOLATED TO SCATTERED TSTMS DURING THIS
TIME. THE ECM AND GFS HAVE SPED UP THE COLD FRONT AND NOW PROG IT TO
DROP THROUGH THE FCST AREA THURSDAY NIGHT AND BECOME STATIONARY
ACROSS KS SATURDAY. SO IT WOULD APPEAR CONDITIONS COULD BECOME
FAVORABLE FOR THUNDERSTORM ACTIVITY LATE NEXT WEEK.

AHEAD OF THE COLD FRONT...H10-5 THICKNESSES RISE TO 585-590 DM
THURSDAY AND H850 TEMPS TO NEAR 30C. THIS WOULD SUPPORT 90S FOR
HIGHS THURSDAY ASSUMING RAIN FALLS SUNDAY...OTHERWISE HIGHS NEAR 100
THURSDAY COULD DEVELOP. 580-585 DM THICKNESSES ARE EXPECTED
WEDNESDAY FOR HIGHS IN THE LOWER 90S.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING)
ISSUED AT 642 PM CDT SAT JUL 13 2013

THUNDERSTORMS WILL CONTINUE TO DEVELOP ACROSS THE NEBRASKA
PANHANDLE AND WESTERN NEBRASKA TONIGHT. STRONG AND VARIABLE WINDS
VRB25G40KTS IN THE VICINITY OF THUNDERSTORMS. SURFACE LOW PRESSURE
IS DEEPENING IN THE VICINITY OF KMCK. VFR CONDITIONS EXPECTED
THROUGH THE NIGHT EXCEPT IN THE VICINITY OF THUNDERSTORMS.
WIDESPREAD SHOWERS AND THUNDERSTORMS ARE EXPECTED OVER NORTHERN
NEBRASKA ON SUNDAY WITH CEILINGS LOWERING INTO MVFR THROUGH THE
AFTERNOON.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...POWER
SYNOPSIS...CDC
SHORT TERM...KNUTSVIG
LONG TERM...CDC
AVIATION...POWER
Hazardous weather outlook, Jul 13, 12:27 PM MDT, 10 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
127 PM CDT SAT JUL 13 2013

NEZ004>010-022>029-035>038-056>059-069>071-094-141830-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
127 PM CDT SAT JUL 13 2013 /1227 PM MDT SAT JUL 13 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A HEAT ADVISORY CONTINUES LOCATIONS ALONG AND EAST OF A LINE FROM
GRANT...TO NORTH PLATTE...TO BARTLETT. THE COMBINATION OF HEAT AND
HUMIDITY WILL PRODUCE HEAT INDEXES OF 100 TO 105 DEGREES THIS
AFTERNOON AND EARLY THIS EVENING.

THUNDERSTORMS ARE POSSIBLE LATER THIS AFTERNOON AND TONIGHT
ACROSS THE OUTLOOK AREA. THOUGH WIDESPREAD SEVERE STORMS ARE NOT
EXPECTED...ENOUGH WIND SHEAR EXISTS ACROSS NORTHERN NEBRASKA FOR
A STRONG STORM OR TWO.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THUNDERSTORMS ARE POSSIBLE SUNDAY ACROSS THE WHOLE OUTLOOK
AREA...AND ON MONDAY IN NORTHWESTERN NEBRASKA. AT THIS TIME...THE
THREAT FOR SEVERE STORMS IS LOW. HOWEVER...AREAS OF HEAVY RAIN
WILL BE POSSIBLE ON SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT LIKELY TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE

KNUTSVIG

In the hours before

Special weather statement, Jul 13, 10:01 PM MDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1101 PM CDT SAT JUL 13 2013

NEZ058-069-140445-
CHASE NE-PERKINS NE-
1001 PM MDT SAT JUL 13 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN PERKINS AND CHASE
COUNTIES UNTIL 1045 PM MDT...

AT 958 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES SOUTH OF LAMAR...OR 17 MILES SOUTHEAST OF
HOLYOKE...MOVING NORTHEAST AT 25 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  IMPERIAL...
  LAMAR...
  CHAMPION...
  ENDERS RESERVOIR STATE RECREATION AREA...
  ENDERS...
  WAUNETA...
  CHASE...
  CHURCH GROVE CAMPGROUND...
  AREA A CAMPGROUND...
  CENTER DAM CAMPGROUND...
  WANAMAKER STATE WILDFIRE MANAGEMENT AREA...

THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 25 AND 54.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

POWER
Special weather statement, Jul 13, 10:44 PM MDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1044 PM MDT SAT JUL 13 2013

NEZ058-069-140530-
CHASE NE-PERKINS NE-
1044 PM MDT SAT JUL 13 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN PERKINS AND
NORTHWESTERN CHASE COUNTIES UNTIL 1130 PM MDT...

AT 1040 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR LAMAR...OR 17 MILES EAST OF HOLYOKE...
MOVING NORTHEAST AT 10 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  BRANDON...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

POWER
Special weather statement, Jul 13, 10:55 PM MDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1055 PM MDT SAT JUL 13 2013

NEZ056>058-140545-
DEUEL NE-KEITH NE-PERKINS NE-
1055 PM MDT SAT JUL 13 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PERKINS...
SOUTHWESTERN KEITH AND EASTERN DEUEL COUNTIES UNTIL 1145 PM MDT...

AT 1054 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR BIG SPRINGS...MOVING NORTH AT 10 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  BRULE...
  MEGEATH...
  EAGLE GULCH CAMPGROUND...
  LAKE VIEW CAMPGROUND...
  CLEAR CREEK STATE WILDLIFE MANAGEMENT AREA...

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 104 AND 119.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

POWER

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 14, 12:07 AM MDTFlash Flood WarningLBFKeith6 hr
Jul 14, 1:06 AM MDTSevere Thunderstorm WarningLBFArthur, Grant, Hooker, McPherson54 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.